# SDR DALA2024061706144

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 72,559 hours, 28,879 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SHIP 3741 -IFSD/ATB- DUE TO RIGHT ENGINE FAILURE DURING CLIMB.   FOUND METAL IN TAILPIPE AND EXTENSIVE LPT BLADE DAMAGE. REPLACED THE RIGHT ENGINE.
